# SDR CA120417019

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,097 hours
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 3404038020
- Part serial: YT012898V
- Condition: Cracked
- Location: Engine
- Part time: 38,484 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND ON TAXI TO THE GATE A TRAIL OF OIL WAS NOTICED FROM THE NR 1 ENGINE.  MAINTENANCE INVESTIGATED AND FOUND A 2" CRACK AT THE BOTTOM OF THE ENGINE OIL TANK.  THE OIL TANK ASSEMBLY WAS REPLACED IAW AMM 79-11-01.
